# SDR SWIA202054512

- Difficulty date: October 26, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF 72M TASK CARD 52-830-504, DISCOVERED CARGO DOOR TOP FWD.  STOP BRACKET LOWER RADIUS (BY ATTACHING BOLT) APPEARS TO BE CRACKED, MARKED.  C-CHECK RO 12/05/2020.  REMOVED AND REPLACED CARGO DOOR TOP FWD.  STOP BRACKET, REF CRJ 200 SRM AND DWG.  COMPLIED WITH TASK CARD.
